# SDR CA990907012

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc GO435C2
- Propeller: Hartzl HC12X208
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 9333C
- Condition: Cracked
- Location: Propeller
- Component: V9333C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PER AD 97-18-02, CRACKS FOUND IN BOTH BLADE SHANKS.
